# SDR SWAA2020060375826

- Difficulty date: May 7, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR AT FLOORBEAM STA 294.5 (SRM REPAIR 53-10-51--2R-14 REPAIR 14 ) REQUESTING DEVIATION APPROVAL TO ACCOMPLISH REPAIR.  INSTALLED CATEGORY A REPAIR AT FLOORBEAM STA 294.5 (UPPER CHORD) BETWEEN LBL 7' AND LBL 3.0' AS PER EA 20-153-00494 REV IR.
